# SDR MWEA99250

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS ON EXTERIOR CARGO DOOR PAN FLANGE AT LOWER AFT CORNER.  MTC FABRICATED AND INSTALLED REPAIR ANGLE.
